# SDR UIEA2019122436134

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,710 hours, 17,641 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR TILT (AUTO) TILT/DISH TO -1C AND PAINTS EXCESSIVE GROUND CLUTTER @ 37000.( PERFORMED SYSTEM TEST AND OPERATIONAL TEST OF WEATHER RADAR SYSTEM, TESTED GOOD IAW B767 AMM 34-43-00-735-053-002 & 34-43-00-715-026-002. NO FURTHER DEFECTS NOTED AT THIS TIME.  )
